Which one would you choose? - Functional Neurol...

Functional Neurological Disorder - FND Hope
3,796 members2,067 posts

Which one would you choose?

Hidden
Hidden

I don't have any other ailments just this disorder. Psych prescribed me Clonazipam and it is like a miracle almost. But the problem is that it sometimes leaves me with a high feeling very heavy and hazy, almost like a marijuana or heroin high, looow. Ive taken hemp seed oil, multi vitamin, benodryl, vitamin D, and other items like magnesium. I still have tics, jerking, trouble walking, speech problems, freezing and staring, symptoms of this. Still no actual answer or the actual item except clonazipam that works.

I dont like taking it and sometimes I'd rather suffer than to take it. But I know it works so sometimes I opt to take it.

Which one would you choose? Take a pill that leaves bad effects or leave it be and not take it knowing the symptoms will be there.

7 Replies
oldestnewest
Hidden
Hidden

Maybe talk to whoever prescribed it? You could ask to look into another med?

i take it and i felt nothing from it i was given it to help help apnea.

i take it sleep unil up too 12-0200 then i awake 'call in the sheep 1,2.3'

but some drugs are used for many different things.

have you taken it for more than 3 times in a row it could be just side affects and your body is trying get us to it but it sometimes wears off and your be fine after that but on the other foot you dont want to be taking something that u may be reacting too.

ask a chemist for advice or doc

im glad its of help but im sorry its making u feel like u at a all night rave and after morning

tabe

I think you need to talk to your prescriber - there may well be a lower dose you could take or a similar drug that may not give you such side effects. For now I would do exactly what you are doing - take it when needed and its worth the side effects, don't when you can manage the tics etc. BUt please talk to your psych - its worth playing about with the meds to find the one that gives the best benefit to side effect ratio.

clonazepam is a benzo drug ... i was taking lorazepam (another benzo) but stopped because i was leary of long-term dependence ... did the hemp help you at all ?? ... have you tried 5-htp ? that's an over-the counter drug ... what type of FND do you have ? i have functional dystonia

Hidden
Hidden
in reply to christopher_cms

ive got functional dystonia myclonic siezures and such. Ive experienced siezures, tic like tourettes sypmtoms, staring, checking out like fainting, gait problems. I have not tried 5-htp which I have no knowledge of either please explain more. no the hemp oil didnt really help although its with a combination of things such as effexor and vitamin D

FND expert and neurologist Dr. Jon Stone (neurosymptoms.org/medicatio...) advises FND patients to not take benzodiazepines. Benzos can be addictive, and if they are discontinued too quickly, withdrawal can be life-threatening. So I would avoid benzos except for the days when they are necessary.

5-htp is a supplement that increase serotonin levels ... you might want to try that

You may also like...